# SDR SWI2024F00428

- Difficulty date: April 7, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME F/S 320.00 HAS EXFOLIATED CORROSION JOB # HN00150564   (C-CHECK RO 5/28/2024)   CORROSION ON PAX DOOR FRAME F/S 320.00 IS OUT OF LIMITS. REMOVED AND WET INSTALLED NEW FS320.00 FRAME. CRJ900 SRM TASK 51-42-06-001-001-A01, SRM TASK 51-42-21-001-001-A01 & SRM TASK 51-23-00-001-001-A01 REF. BOMBARDIER DRAWING 601R31702 REV. -N . COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED.
